MAUDE Adverse Event Report: CONVATEC LTD L3W0250 - KALTOSTAT; DRESSING,WOUND,HYDROPHILIC

CONVATEC LTD L3W0250 - KALTOSTAT; DRESSING,WOUND,HYDROPHILIC
Model Number 168210
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This emdr is being submitted for each individual patient since there have been three instances recently of different dressings which was sticking and difficult to remove from three different patients.Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.It was not possible to complete a batch record review, as the batch number reported under complaint could not be obtained (cno).The product reported under complaint was kaltostat drs 5x5cm (1x10pk) ster int.The kaltostat product under complaint has a 3 year shelf life, and when checking this material code in sap, the last product manufactured on this material code was manufactured 28 february 2019, so would have had an expiry date of 27 february 2022.Based on these findings, as the complaint was received after this date in may 2022, it is likely that the product under complaint was outside of its expiry date when it was used on the patient.It is likely that the issues reported under complaint for the dressings are resulting from the product being used outside of its expiry date period.No harms have been reported for either of the three related complaint records raised for this product.Territory manager's name: (b)(6).Territory manager's contact information: (b)(6).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
It was reported by clinician to the territory manager that one out of one dressing on one patient was sticking and had difficulty in removal.This product was regularly used at this medical facility.Product was being placed on skin donor sites.No prior issues at this facility with this product have been reported before.No photo is available at this time.

Brand Name
L3W0250 - KALTOSTAT
Common Device Name
DRESSING,WOUND,HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14798220
Report Number1000317571-2022-00090
Device Sequence Number5812754
Product Code NAC
UDI-Device Identifier00768455122783
UDI-Public00768455122783
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number168210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown